# SDR 6CBA20150116140

- Difficulty date: January 16, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N351AF
- Make and model: Pilats PC1247
- Aircraft serial: 1351
- Aircraft time: 2,108 hours, 1,935 cycles
- Engine: Pwa PT6A67
- Engine time: 2,108 hours, 1,935 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Circuit Breaker
- Condition: Popped
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION HYD CTL CB POPPED, HYD CAS & GEAR REMAINED UNSAFE.  THE ACFT MADE AN UNSCHEDULED LANDING.  THE HYD CTL CB WAS RESET, THE HYD SYS WAS CHECKED FOR PROPER SERVICING IAW  AMM 12-B-29-00-00-00A-902A-A.  CHECKED SECURITY OF HYD PUMP MOTOR LEADS IAW WDM 29-10-00.  PERFORMED FUNCTIONAL TEST OF LG EXTENSION & RETRACTION SYS & EMER EXTENSION SYS IAW AMM 12-B-32-30-00-00A-903A-A NO LEAKS NOTED.  OPERATIONS CHECKED GOOD, NO DEFECTS NOTED.
